# SDR REXA201000213

- Difficulty date: October 15, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 17,410 hours, 15,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLOOR SIDE SILL HAS AREAS OF MINOR CORROSION AT FS 506.00 AND FS 559.00.  REPAIRED RT CABIN FLOOR SIDE SILL AT FS 506.00 AND FS 559.00 IAW BOMBARDIER REO 601R-53-41-666.
